Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OilyAcneQueen

Member
  • Posts

    67
  • Joined

  • Last visited

Everything posted by OilyAcneQueen

  1. I had extremely oily skin like you and finished an aggressive dose of absorica in February. My oiliness started to come back a month after stopping treatment but it's not as bad as it was before, even now. Your skin will very likely be amazing by august and oil free but there's a chance you'll experience some "Accutane flushing" and have a sunburnt look to your face. That being said It probably wouldn't hurt to try out some self tanners as it may help cover up the flushing in addition to make
  2. I did while on Accutane, twice. Maximum strength OTC cortisone cream applied several times a day followed by a metric ton of aquaphor helped clear it up in a day or two. Keep your lips covered by aquaphor at all times 24/7, 365, etc. to help prevent the blisters (and cracked, open corners of lips which I had at the same time as the blistering) from coming back.
  3. I lost 10-15 pounds during my course, so factoring in the weight loss (an average of start and end wright) my total cumulative dose ended up being around 180mg/kg. I'm not doctor so I don't feel comfortable recommending dosing for others :-/ In terms of bumping up from 40 to 60mg per day, if you don't mind the side effects, go for it, you'll be done quicker. It'll be like ripping off a band aid quickly instead of slowly peeling it off. Unfortunately I must report that the oiliness did return
  4. I would stay on it, the lower your cumulative dose, the high your chances are of relapsing or if too early, acne coming back just as bad as it was before taking it. If nothing else was working for you before accutane, why risk having the acne come back just as bad as it was? I was extremely tired during my course and my eyes got more dry too, both side effects have dimished significantly after I completed my accutane course a month ago. Caffiene, exercise and tons of sleep each night helped m
  5. See my prior post about taking a higher cumulative dose: Check out that peer reviewed study about higher cumulative doses, side effects, and the chances of relapse. I experienced quite a bit of weight loss so my total cumulative dose ended up being around 180mg/kg.
  6. Sorry to hear that you've also been experiencing a lot of the side effects. They sure did suck!All in all, I'm glad I ended up taking that last month of tane. It's been about a month now since I've taken my last pill and my side effects have been diminishing and my face is amazing, totally acne free and the oil still hasn't come back, not even a little bit .
  7. I developed a ton of those small, closed, skin-colored bumps all over my forehead and cheeks during my first and second month on accutane. They all cleared up by the fourth and fifth (my final) month. Even all of the annoying blackheads went away too. They'll go away, just give it time.
  8. Damn. Now you all got me a little worried. Although I am happy to still report that I haven't flushed at all since stopping accutane more than a month ago now. Hopefully I got lucky with this flushing Russian roulette and it'll stay this way despite having taken a cumulative accutane dose of about 180mg per kg.
  9. For most people, it will unfortunately it will take a few months of this dreaded acne 'purging' before the acne really improves. It will take time, but the time is definitely worth it in the end. Scarring is definitely a possibility with acne anyway, whether or not you're on accutane. Fortunately, there are different treatments available from cosmetic dermatologists for acne scars after the acne has cleared like fraxel lasers, laser resurfacing, excisions, and others.
  10. So you're saying that I have or am going to develop permanent rosacea?
  11. I had mild backne before accutane and I wanna say it totally cleared up and stayed clear around the 3rd month. My face took longer to totally clear up (month 4-5ish) as that was where the really bad breakouts were.
  12. Do you remember what your cumulative accutane dose was? I had extremely oily skin too before taking accutane. My skin is amazing and like yours now but I've only been off of it for a few weeks. I wanted to see how our cumulative doses compare.
  13. It is possible to develop permanent side effects, but very few people do, the probability is quite low. I also experienced the flushing with hotness on my face and lower arms every now and then while on my accutane course and people told me that I also "looked sunburnt" most of the time while on it. I've been off accutane for a few weeks after a 5 month course, reaching a 180mg/kg cumulative dose and I have not experienced any flushing since I took my last pill and i no longer look "sunburnt."
  14. Hey there I finished my 5 month absorica treatment a few weeks ago. I found that having aquaphor on my lips all day, everyday helped the most. When my lips got severely chapped, which they did, twice, I put maximum strength OTC cortisone cream on them followed by aquaphor. I did that several times a day for about two days and they healed nicely. Feel free to message me if you have any questions or want advice, I had to (and still do) deal with a ton of side effects during my course.
  15. Congrats on having 2 months down! I'm sorry you're sick too, that must suck while on tane. If your lips are still pretty bad, try slathering some maximum strength cortisone cream on them, followed by aquaphor or whatever lip ointment works best for you. I did that routine a couple of times a day for about two days when my lips got severely chapped and it greatly improved the condition of my lips.
  16. Hey there, I've used to use Tazorac back in college (I'm in my late 20s now and just got done with Accutane) and it actually helped improve my acne breakouts throughout my college years. I stopped using it after a few years as I found that it wasn't working as well with time (my hormones probably went all crazy) and started to try other topicals to help control it, including benzoyl peroxide creams and other prescriptions and over the counter combinations. It all helped for a few years until m
  17. I have had a ton of side effects on Absorica, and my daily dose was approximately 1.33mg/kg, everybody is different, but it is possible that your body hasn't abosorbed as much of it due to your lack of side effects? I'm asssuming based on your posts that your total amount of months on Absorica will be 5 months. Also assuming your daily dose of 70mg has been that dose throughout your entire treatment and you didn't start off with a lower daily dose, reaching 150mg/kg means that your approx
  18. "still not working! i thought i might have just forgotten how to use this cause i haven't been on for months haha. sort it out please oh i'm jealous, everything about america looks so much better than here. well the nhs system over here isn't exactly renowned for it's amazing service - although i can't really complain as i haven't had to pay a penny - i didn't even have the same dermatologist throughout - kept switching between two lol which leaves me wondering if the other one might have pr
  19. I remember feeling like a crackhead always itching my face for that first month. The itchiness was also mostly on my face and arms too, I have no idea why accutane does this and why it happens only in the first month. It'll be gone in month 2 and you'll forget it about it by then
  20. I was being sarcastic/trying to be funny when I made the suggestion to "eat accutane" in my prior post. I apologize to those I may have offended. I just ended my accutane round, so I was there with you Lynn8808. I personally have tried to eliminate certain foods and food groups (I don't even eat dairy anyway) before going on accutane and it didn't make any difference with my extremely oily skin nor acne. Admittedly, I cannot say I've tried cutting out single possible food/food group that
  21. Hey there, I take adderall daily too and accutane (Absorica) and the combo will dehydrate you more than if you were just taking one of them. I've noticed that my throat does get drier more often from being dehydrated which will have an affect on one's voice temporarily. No permanant changes noticed and I'm at the end of my treatment. You're probably used to drinking a lot of water like me from taking adderall, but make sure to up your water intake even more with accutane to help prevent even
  22. I was so itchy too on my arms, face, and everywhere my first month. It went away completely sometime in my second month. Moisturizing your skin as much as you can with a cream (not thin lotion) may help you, but may not completely get rid of it.
  23. Your skin may be purging faster because of the increase in dose. Hang in there, it'll get less severe eventually.
  24. It saw a decent improvement by the end of month 4. I still had like two or three small pimples in month 5. I was also on a high dose for my weight. To give you a sense of how high of a dose I've been on, at the end of month 5 I'll be done and will have reached a cumulative dose of approximately 165mg/kg. Hang in there, you'll clear up eventually.
  25. Cetaphil Gentle Skin cleanser (for face and sometimes for body), Dove sensitive skin bodywash, Aquaphor, Aquaphor, Aquaphor, Aveeno Eczema Therapy cream, Johnson and Johnson baby oil (slather on wet skin right after shower and before lotioning up), Cortinzone Extra Stength cream when lips get severely chapped and crack open in corners, and I use a girly face lotion so can't really recommend that for a dude.
×